Journal Article

Stability of finite-dimensional and infinite-dimensional nonlinear delay systems, independent of the delay

D. MCCAFFREY and S. P. BANKS

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 1, pages 59-71
Published in print March 1999 | ISSN: 0265-0754
Published online March 1999 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/16.1.59
Stability of finite-dimensional and infinite-dimensional nonlinear delay systems, independent of the delay

Show Summary Details

Preview

The stability of nonlinear delay systems is considered. General conditions on pseudo-linear finite- and infinite-dimensional delay systems are given for stability independent of the delay.

Keywords: Delay systems; stability; parabolic systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.